# SDR USAA990318

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Part time: 41,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND .5 INCH CRACK IN UPPER LEFT PYLON ATTACH ANGLE AT STATION 1019.  STOP DRILLED CRACK.  INSTALLED TYPICAL REPAIR 54-10-06A.  (M)
